DSpace
 

RRI Digital Repository >

Browsing by Author "Comtet, Alain"

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
Oct-2007 Integer partitions and exclusion statistics: limit shapes and the largest parts of Young diagramsComtet, Alain; Majumdar, Satya N.; Ouvry, Stephane; Sabhapandit, SanjibJournal of Statistical Mechanics, 2007, p10001
2008 A note on limit shapes of minimal difference partitionsComtet, Alain; Majumdar, Satya N.; Sabhapandit, SanjibJournal of Mathematical Physics, Analysis, Geometry, 2008, vol. 4, No.1, p. 24-32
May-2006 Statistical properties of functionals of the paths of a particle diffusing in a one-dimensional random potentialSabhapandit, Sanjib; Majumdar, Satya N.; Comtet, AlainPhysical Review E, 2006, Vol.73, p051102
Showing results 1 to 3 of 3

 

    RRI Library DSpace